Teen Midol® Complete provides fast and effective relief of multiple menstrual symptoms:
Temporary water weight gain
Teen Midol® Complete contains an analgesic and diuretic for fast pain relief and effective relief from multiple symptoms experienced during menstruation.
Acetaminophen … 325 mg
Caffeine … 60 mg
Pyrilamine maleate … 15 mg
Directions: The dose for adults 12 years and older is 2 caplets with water, every 4 hours as needed. Do not exceed 12 caplets per day as it is hazardous. If symptoms persist for more than 5 days, see your doctor.
We are only able to ship this item to Canadian customers.